# SDR ZW0A0106007

- Difficulty date: July 29, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 40,782 hours, 9,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE THE EGRESS LIGHTS AT SEAT 17C WERE INOP DUE TO WEAR.  RECONNECTED LAMP ASSY PER MM 33-51-00.  LAST CHECK C 01/27/01 LAX.
